MAUDE Adverse Event Report: CONMED Y-KNOT; orthopedic manual surgical instrument

CONMED Y-KNOT; orthopedic manual surgical instrument
Catalog Number Y-BP28
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The distributor reported on behalf of their customer that the device, y-bp28, y-knot rc broaching punch, 2.8 mm, was used during a rcr procedure on (b)(6) 2026 when it was reported, ¿during surgery, while the punch was being struck with a mallet, the tip of the punch broke off and became embedded in the bone.The complaint device was disposed of by the hospital and is therefore not available for return.The procedure was successfully completed using a replacement device y-bp28.No adverse impact on the patient was reported.¿.There was no report of medical intervention or hospitalization for the patient.The procedure was completed as planned.This report is being raised due to the reported injury of foreign body left in patient.
 
Additional Manufacturer Narrative
G3 initial awareness date was 8/5/26.The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
Y-KNOT
Common Device Name
orthopedic manual surgical instrument
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONMED Largo
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
525 french rd.
utica, NY 13502
+1(727)399-5358
MDR Report Key50450534
Report Number1017294-2026-00157
Device Sequence Number9780298
Product Code LXH
UDI-Device Identifier10845854040683
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberY-BP28
Device Lot Number1334281
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient Age74 YR
Patient SexMale